# SDR UALA2012022401126

- Difficulty date: February 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,922 hours, 13,008 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tape
- Condition: Peeling
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG STATOR VANES METAL SPEED TAPE PEELING.  APPEARS TO INTERFERE W/ REQUIRED SMOOTH AIRFLOW.  SMOOTHED LIFTED TAPE AS MUCH AS POSSIBLE BUT SOME FURTHER TAPE REPAIR REQUIRED.  INTERIM -REPAIR TAPE NEEDS TO BE RESTORED WITHIN THE NEXT 50 FLIGHT HRS PER MM.  RETAPED PER MM.
